# SDR CALA2023101103026

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 66,506 hours, 28,926 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS MISSING FUEL CAP UPDATED WITH PARTS INFO. NIS @ MSY CDL REQUESTED PLACED ON CDL DISPATCH DESK: 81 NAME: SL DATE: 08-OCT-23- FUEL CAP MISSING.
